# SDR ASAA2017041220446

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,437 hours, 9,771 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA03748ISS4
- Condition: Clogged
- Location: Nr 2 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL FILTER POP OUT INDICATOR EXTENDED, REF T/C N2479001. GROUNDED - YES. PER T/C N2479001, REPLACED MAIN ENGINE OIL SUPPLY FILTER, REF B737-800 AMM 79-21-03, IDLE POWER LEAK CHECK GOOD. NOTE THAT OLD FILTER SHOWED NO SIGNS OF CONTAMINATION AND "BYPASS" LIGHT NOT ILLUMINATED.
